# SDR R7MR34755

- Difficulty date: March 6, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N117SU
- Make and model: Bolkms BK117C1
- Aircraft serial: 7527
- Engine: Tmeca ARRIEL1
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 117902111
- Part serial: 167
- Condition: Inoperative
- Location: Triple Tach Ind
- Part time: 1,854 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRIPLE TACH INDICATOR, UNIT INOPERATIVE. 2 PERCENT NEEDLE SPLIT.   REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
